# SDR QXEA0300407

- Difficulty date: March 27, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,146 hours, 3,715 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HLN ON FLIGHT 2323- AT FLIGHT LEVEL 250, ENCOUNTERED MODERATE TURBULANCE FROM MOUNTIAN WAVE ACTIVITY.  FUSELAGE DOORS WARNING LIGHT ILLUMINATED AND SYSTEMS PAGE SHOWED A RED AFT PASSENGER SERVICE DOOR ON CAPTIAN'S SIDE.  COMPLETED EMERGENCY CHECKLIST AND FLIGHT ATTENDANT REPORTED DOOR WAS CLOSED AND HANDLE WAS IN CLOSED POSITION.  NO ABNORMAL SOUNDS, LIGHT WENT OUT AFTER LANDING.  CLEANED ICE/WATER/DEBRIS FROM PROXIMITY SENSOR.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
